Subdivision shells with exact boundary control and non-manifold geometry
Article first published online: 1 JUN 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 88, Issue 9, pages 897–923, 2 December 2011
How to Cite
Cirak, F. and Long, Q. (2011), Subdivision shells with exact boundary control and non-manifold geometry. Int. J. Numer. Meth. Engng., 88: 897–923. doi: 10.1002/nme.3206
- Issue published online: 24 OCT 2011
- Article first published online: 1 JUN 2011
- Manuscript Revised: 9 MAR 2011
- Manuscript Accepted: 9 MAR 2011
- Manuscript Received: 13 JUL 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!